American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Saeid Hamzeh Zarghani. Hecke operators for non-congruence subgroups of Bianchi groups. Proc. Amer. Math. Soc. 139 (2011) 3853-3865. MR 2823032.
Abstract, references, and article information   
View Article: PDF

[2] Marvin Knopp and Henok Mawi. Eichler cohomology theorem for automorphic forms of small weights. Proc. Amer. Math. Soc. 138 (2010) 395-404. MR 2557156.
Abstract, references, and article information   
View Article: PDF

[3] Darrin Doud and Russell Ricks. LLL reduction and a conjecture of Gunnells. Proc. Amer. Math. Soc. 138 (2010) 409-415. MR 2557158.
Abstract, references, and article information   
View Article: PDF

[4] Avner Ash. Set-theoretic Hida projectors. Proc. Amer. Math. Soc. 137 (2009) 1235-1237. MR 2465644.
Abstract, references, and article information   
View Article: PDF

[5] Avner Ash. Galois representations and Hecke operators associated with the mod $p$ cohomology of $GL(1,\mathbb{Z})$ and $GL(2,\mathbb{Z})$. Proc. Amer. Math. Soc. 125 (1997) 3209-3212. MR 1422842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark A. Hovey. A proof of the existence of level $1$ elliptic cohomology . Proc. Amer. Math. Soc. 118 (1993) 1331-1334. MR 1156469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1